# SDR ZZDA2010287

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 229 TO 250, LONG L16L TO L18L, DENT.  ACCOMPLISHED FUSELAGE SKIN DOUBLER REPAIR PER EA 17-53-01839A.  SEE NR 3643 AND 1888.
